Sur un développement en fraction continue

CH. Hermite L. Fuchs Paris, 1 F\’evrier 1884.

TBD mathscidoc:1701.33060

Acta Mathematica, 4, (1), 89-92, 1884.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:32 uploaded by actaadmin ] [ 90 downloads ] [ 0 comments ]
@inproceedings{ch.1884sur,
  title={Sur un développement en fraction continue},
  author={CH. Hermite, and L. Fuchs},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202932489859769},
  booktitle={Acta Mathematica},
  volume={4},
  number={1},
  pages={89-92},
  year={1884},
}
CH. Hermite, and L. Fuchs. Sur un développement en fraction continue. 1884. Vol. 4. In Acta Mathematica. pp.89-92. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202932489859769.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved